Alert archive / Florida / Flood Watches in 2016
Flood Watch 2, NWS Miami, FL
NWS Miami, FL issued this flood watch at Mar 25, 2016, 6:29 PM EDT for Palm Beach County, Florida. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2016, 6:29 PM EDT (22:29 UTC)
- Expired
- Mar 25, 2016, 9:33 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1957 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
515 WGUS62 KMFL 252229 FFAMFL URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 629 PM EDT FRI MAR 25 2016 ...HEAVY RAINFALL TO CONTINUE THROUGH THIS EVENING... .A STATIONARY BOUNDARY OVER PALM BEACH COUNTY WILL SERVE AS THE FOCUS FOR ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS THIS EVENING INTO EARLY TONIGHT. THIS RAIN WILL FALL OVER AREAS THAT HAVE RECEIVED HEAVY RAIN FRIDAY AFTERNOON. FLZ067-068-168-260600- /O.NEW.KMFL.FA.A.0002.160325T2229Z-160326T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND PALM BEACH-METRO PALM BEACH-COASTAL PALM BEACH- 629 PM EDT FRI MAR 25 2016 ...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL PALM BEACH...INLAND PALM BEACH AND METRO PALM BEACH. * UNTIL 2 AM EDT SATURDAY * MANY AREAS HAVE RECEIVED 3 TO 4 INCHES OF RAIN THIS AFTERNOON WITH ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS EXPECTED TO PRODUCE 2 TO 4 INCHES OF RAIN THIS EVENING AND EARLY TONIGHT. * THIS ADDITIONAL HEAVY RAINFALL MAY LEAD TO SIGNIFICANT FLOODING OF STREETS...URBAN AREAS...AND LOW LYING FLOOD PRONE AREAS NEAR SMALL CANALS OR CREEKS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
1 follow-up statement
040 WGUS62 KMFL 260133 FFAMFL FLOOD WATCH NATIONAL WEATHER SERVICE MIAMI FL 933 PM EDT FRI MAR 25 2016 FLZ067-068-168-260245- /O.CAN.KMFL.FA.A.0002.000000T0000Z-160326T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND PALM BEACH-METRO PALM BEACH-COASTAL PALM BEACH- 933 PM EDT FRI MAR 25 2016 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PALM BEACH COUNTY HAS BEEN CANCELLED. THE THUNDERSTORMS THAT PRODUCED UP TO 6 INCHES OF RAIN IN 4 HOURS OVER PARTS OF NORTHEASTERN PALM BEACH COUNTY HAVE MOVED OUT OF THE AREA. STREET FLOODING WAS REPORTED IN MULTIPLE LOCATIONS. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Mar 25, 4:43 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Mar 25, 4:43 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 443 PM EDT FRI MAR 25 2016 .SYNOPSIS... ABUNDANT MOISTURE AND AN UNSTABLE AIRMASS WILL KEEP SUPPORTING SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE AREA TONIGHT AND THROUGH MUCH OF THE WEEKEND. AN APPROACHING COLD EARLY NEXT WEEK WILL KEEP THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS THROUGH MID WEEK...THEN DRIER CONDITIONS ARE EXPECTED FOR THE SECOND HALF OF NEXT WEEK. && .SHORT TERM... WITH THE AREA OF SUBSIDENCE BEHIND A SHORT WAVE TROUGH NOW TO THE ENE OF THE AREA AND WARMER SFC TEMPERATURES...THE PAUSE ON CONVECTIVE ACTIVITY HAS COME TO AN END WITH LATEST RADAR AND SATELLITE DATA DEPICTING INCREASING SHOWERS AND THUNDERSTORMS ACROSS THE CWA. STRONGEST CELLS WERE OBSERVED ACROSS BROWARD COUNTY FROM NORTH MIAMI BEACH TO DEERFIELD BEACH...AND NORTHERN-MOST AREAS OF PALM BEACH COUNTY NEAR CALOOSA DURING THE EARLY AFTERNOON HOURS. A COMBINATION OF INCREASING LOW LEVEL INSTABILITY DUE TO DAYTIME HEATING AND MOVING OUTFLOW BOUNDARIES FROM EARLIER STORMS WILL KEEP FAVORABLE ATMOSPHERIC CONDITIONS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH TONIGHT. WATER VAPOR AND MODEL ANALYSIS ALSO DEPICT PREVAILING STRONG WESTERLY FLOW ALOFT...WHICH MAY PROVIDE ADDITIONAL UPPER LEVEL SUPPORT FOR A FEW STRONG TO SEVERE CELLS AT TIMES. EXPECT FREQUENT CLOUD TO GROUND LIGHTING...LOCALIZED DOWNPOURS AND POSSIBLE SMALL HAIL WITH THE STRONGEST CELLS. LATEST MODEL SOLUTIONS SUGGEST THE DEVELOPMENT OF A WEAK MID LEVEL RIDGE ON SAT AND SUN ACROSS MOST OF SOUTH FLORIDA WITH A SLIGHTLY DRIER AIRMASS ESTABLISHING ALOFT. THIS MAY RESULT IN A NORTHWARD SHIFT OF CONVECTIVE ACTIVITY WITH THE OVERALL TRACK OF THE NEXT UPPER LEVEL WAVES/LOWS REMAINING FURTHER NORTH OF THE AREA. HOWEVER...SATELLITE IMAGERY SHOWS YET ANOTHER SHORT WAVE TROUGH WITH PLENTY OF DEEP CONVECTION AND INSTABILITY AHEAD OF IT APPROACHING THE AREA FROM THE NW. THE 500 MB TEMPS ALSO REMAIN IN THE -10 TO -12 RANGE TONIGHT AND INTO SAT MORNING. THEREFORE...EXPECT ADDITIONAL ROUNDS OF SCATTERED SHOWERS AND STORMS THROUGH MUCH OF THE WEEKEND...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. THE AFTERNOON HIGHS ARE EXPECTED TO REMAIN VERY WARM...MID TO UPPER 80S...WITH AN INCREASE IN EASTERLY FLOW KEEPING THE IMMEDIATE EAST COAST METRO IN THE LOW 80S ON SUN. .LONG TERM... MONDAY THROUGH FRIDAY...MODELS SHOW A STRONG UPPER LEVEL SHORT WAVE MOVING ACROSS THE OH/TN VALLEY...WHICH SENDS A SURFACE LOW INTO THE MID-ATLANTIC BY MON. AN ASSOCIATED SFC FRONTAL BOUNDARY MIGRATES S AND INTO THE SOUTHERN HALF OF THE FLORIDA PENINSULA BY LATE MON AND EARLY TUE. A DRYING TREND WILL ESTABLISH ON WED AND INTO THU IN THE WAKE OF THE FROPA...BUT ENOUGH LINGERING MOISTURE SHOULD COMBINE WITH DAYTIME HEATING FOR ISOLATED TO SCATTERED SHOWERS AND A FEW STORMS TO DEVELOP EACH DAY. && .MARINE... AFTERNOON SEA BREEZES BROUGHT VEERING WINDS TO A MORE SE FLOW ACROSS THE ATLANTIC COASTAL WATERS...AND S/SW OVER THE GULF COASTAL WATERS. THE WINDS WILL THEN BACK TO A E/SE FLOW OVER ALL THE WATERS DURING THE WEEKEND WITH SPEEDS REMAINING IN THE 10 TO 15 KT RANGE. FOR EARLY NEXT WEEK...AN APPROACHING COLD FRONT BOUNDARY WILL BRING WINDS SWITCHING TO THE W/SW BY LATE MON WITH SEAS REMAINING AROUND 1 TO 3 FEET. THE MAIN BOATING CONCERN WILL CONTINUE TO BE SHOWERS AND FEW THUNDERSTORMS. FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 71 86 74 86 / 50 20 10 20 FORT LAUDERDALE 74 85 76 85 / 50 10 10 20 MIAMI 73 87 75 86 / 50 10 10 20 NAPLES 70 86 70 85 / 10 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && KSCHARF/REYNES
Hazardous weather outlook, Mar 25, 4:15 AM EDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 415 AM EDT FRI MAR 25 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 252015- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 415 AM EDT FRI MAR 25 2016 ...STRONG TO SEVERE STORMS POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH FLORIDA, MAINLY DURING THE AFTERNOON BUT ALSO POSSIBLE AT ANY TIME. SOME OF THE STORMS WILL BE STRONG WITH WIND GUSTS OVER 40 MPH AND SMALL HAIL, WITH THE POTENTIAL FOR A FEW STORMS TO REACH SEVERE LEVELS WITH DAMAGING WIND GUSTS TO 60 MPH OR HIGHER. THE MOST LIKELY AREA FOR THE STRONGEST STORMS WILL BE FROM THE LAKE OKEECHOBEE AREA SOUTH TO THE PALM BEACHES AND NORTHERN BROWARD COUNTY. WIND: GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH ANY OF THE STORMS TODAY ACROSS SOUTH FLORIDA. THE STRONGEST STORMS HAVE THE POTENTIAL OF PRODUCING DAMAGING WIND GUSTS OF 60 MPH OR GREATER, MAINLY FROM THE LAKE OKEECHOBEE AREA SOUTH TO THE PALM BEACHES AND NORTHERN BROWARD COUNTY. HAIL: SMALL HAIL IS POSSIBLE WITH ANY OF THE STORMS ACROSS SOUTH FLORIDA. FLOODING: HEAVY RAINFALL IS EXPECTED TO CAUSE LOCALIZED FLOODING OF STREETS AND POORLY DRAINED AREAS ACROSS MUCH OF SOUTH FLORIDA, WITH THE GREATEST LIKELIHOOD FROM THE BROWARD AND PALM BEACH COUNTY METRO AREAS TO AROUND LAKE OKEECHOBEE. WATERSPOUTS: THUNDERSTORMS MAY SPAWN WATERSPOUTS OVER THE GULF AND ATLANTIC WATERS THROUGH TONIGHT. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES TODAY, ALONG WITH A SLIGHT RISK AT THE GULF COAST BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE EXPECTED THIS WEEKEND THROUGH MUCH OF NEXT WEEK. THE GREATEST COVERAGE OF STORMS IS EXPECTED TO BE ON SATURDAY AROUND AND WEST OF LAKE OKEECHOBEE WHERE SOME STORMS COULD REACH STRONG TO SEVERE LEVELS WITH DAMAGING WINDS POSSIBLE, ALONG WITH HAIL AND LOCALIZED FLOODING. THE FOCUS FOR THUNDERSTORMS WILL BE MAINLY OVER THE INTERIOR OF THE PENINSULA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK, WITH THE MAIN THREATS BEING OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS AND HEAVY RAINFALL LEADING TO MINOR FLOODING. THE RIP CURRENT RISK WILL REMAIN SOMEWHAT ELEVATED AT THE ATLANTIC BEACHES THIS WEEKEND AS WINDS REMAIN OUT OF THE EAST AND SOUTHEAST, WITH A DECREASING RISK EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INDIVIDUAL SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, Mar 25, 5:12 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
512 PM EDT FRI MAR 25 2016
FLZ067-068-168-252200-
INLAND PALM BEACH COUNTY-COASTAL PALM BEACH COUNTY-METRO PALM BEACH
COUNTY-
512 PM EDT FRI MAR 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PALM BEACH
COUNTY...
AT 512 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORTH COUNTY
AIRPORT...OR 12 MILES WEST OF PALM BEACH GARDENS...MOVING EAST AT 30
MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE PARK...JUNO RIDGE...NORTH
COUNTY AIRPORT...THE ACREAGE...LIMESTONE CREEK...JUPITER FARMS...PHILO
FARMS...CALOOSA AND FAU NORTH CAMPUS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
LAT...LON 2679 8003 2680 8038 2695 8035 2696 8033
2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2112Z 253DEG 26KT 2688 8029
MJHSpecial weather statement, Mar 25, 5:26 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 526 PM EDT FRI MAR 25 2016 FLZ071>074-172-173-252215- COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI- DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL- 526 PM EDT FRI MAR 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND SMALL HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 615 PM EDT... * AT 525 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR INTERSECTION KROME AND U.S. 27 TO NEAR SUNNY ISLES BEACH...AND MOVING NORTHEAST AT 20 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...SURFSIDE...MIAMI GARDENS... HALLANDALE...WESTON...NORTH MIAMI...NORTH MIAMI BEACH...AVENTURA...DANIA BEACH...MIAMI LAKES...COOPER CITY...SUNNY ISLES BEACH...OPA-LOCKA...WEST PARK...PALM SPRINGS NORTH...CHAMBERS ESTATES AND RAVENSWOOD ESTATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2610 8035 2607 8009 2587 8012 2593 8053 TIME...MOT...LOC 2125Z 243DEG 16KT 2598 8042 2594 8006 BAXTER
Local storm report, Mar 25, 5:47 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT FRI MAR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLOOD 1 SSE TEQUESTA 26.94N 80.08W
03/25/2016 PALM BEACH FL AMATEUR RADIO
SKYWARN SPOTTER REPORTED 4 TO 8 INCHES OF STANDING
WATER ALONG A1A-US1 TO S BEACH RD. REPORT RELAYED VIA
HAM RADIO.
&&
EVENT NUMBER MFL1600221
ROSSLocal storm report, Mar 25, 5:57 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI MAR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLOOD 1 NE JUPITER 26.94N 80.09W
03/25/2016 PALM BEACH FL AMATEUR RADIO
SKYWARN SPOTTER REPORTED 12 INCHES OF STANDING WATER
ACROSS 60 PERCENT OF ROADWAY ALONG ALTERNATE A1A FROM
CENTER ST TO INDIANTOWN RD. REPORT RELAYED VIA HAM
RADIO.
&&
EVENT NUMBER MFL1600222
ROSSLocal storm report, Mar 25, 6:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT FRI MAR 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLOOD 1 S TEQUESTA 26.95N 80.09W
03/25/2016 PALM BEACH FL AMATEUR RADIO
SKYWARN SPOTTER REPORTED 4 TO 8 INCHES OF STANDING
WATER ALONG ALTERNATE A1A FROM S BEACH RD TO CENTER ST.
REPORT RELAYED VIA HAM RADIO.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER MFL1600221
ROSSSpecial weather statement, Mar 25, 6:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT FRI MAR 25 2016
FLZ067-068-168-252300-
INLAND PALM BEACH COUNTY-COASTAL PALM BEACH COUNTY-METRO PALM BEACH
COUNTY-
605 PM EDT FRI MAR 25 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PALM
BEACH COUNTY...
AT 605 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER THE ACREAGE...
OR 7 MILES NORTH OF WELLINGTON...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...RIVIERA
BEACH...PALM BEACH...JUNO BEACH...ROYAL PALM BEACH...NORTH PALM BEACH...
LAKE PARK...HAVERHILL...THE ACREAGE...JUNO RIDGE...LAKE BELVEDERE
ESTATES...NORTH COUNTY AIRPORT...LION COUNTRY SAFARI PARK...GOLDEN
LAKES...LOXAHATCHEE GROVES...PORT OF PALM BEACH AND DOWNTOWN WEST PALM
BEACH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
LAT...LON 2690 8003 2669 8003 2665 8047 2679 8049
2695 8004
TIME...MOT...LOC 2205Z 261DEG 12KT 2678 8023
MJHThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:55 PM EDT | Special Marine Warning | MFL | 35 min | |
| Mar 24, 10:29 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Mar 25, 5:26 AM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Mar 25, 8:47 AM EDT | Special Marine Warning | MFL | 58 min | |
| Mar 25, 8:57 AM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Mar 25, 9:10 AM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Mar 25, 2:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Mar 25, 2:55 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Mar 25, 3:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Mar 25, 3:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Mar 25, 3:49 PM EDT | Special Weather Statement | MFL | Martin | 41 min |
| Mar 25, 4:04 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Mar 25, 4:31 PM EDT | Special Weather Statement | MFL | Martin | 44 min |
| Mar 25, 4:37 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Mar 25, 4:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Mar 25, 4:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Mar 25, 5:12 PM EDT | Special Weather Statement | MFL | Martin | 48 min |
| Mar 25, 5:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Mar 25, 5:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Mar 25, 5:43 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Mar 25, 5:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 25, 6:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 55 min |
| Mar 25, 6:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Mar 25, 7:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 66 min |
| Mar 25, 7:34 PM EDT | Special Marine Warning | MFL | 26 min | |
| Mar 25, 7:35 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.